hrcak mascot   Srce   HID

Stručni rad

Confidence regions and intervals in nonlinear regression

M. Benšić

Puni tekst: engleski, pdf (140 KB) str. 71-76 preuzimanja: 4.403* citiraj
APA 6th Edition
Benšić, M. (1997). Confidence regions and intervals in nonlinear regression. Mathematical Communications, 2 (1), 71-76. Preuzeto s https://hrcak.srce.hr/1819
MLA 8th Edition
Benšić, M.. "Confidence regions and intervals in nonlinear regression." Mathematical Communications, vol. 2, br. 1, 1997, str. 71-76. https://hrcak.srce.hr/1819. Citirano 24.02.2020.
Chicago 17th Edition
Benšić, M.. "Confidence regions and intervals in nonlinear regression." Mathematical Communications 2, br. 1 (1997): 71-76. https://hrcak.srce.hr/1819
Harvard
Benšić, M. (1997). 'Confidence regions and intervals in nonlinear regression', Mathematical Communications, 2(1), str. 71-76. Preuzeto s: https://hrcak.srce.hr/1819 (Datum pristupa: 24.02.2020.)
Vancouver
Benšić M. Confidence regions and intervals in nonlinear regression. Mathematical Communications [Internet]. 1997 [pristupljeno 24.02.2020.];2(1):71-76. Dostupno na: https://hrcak.srce.hr/1819
IEEE
M. Benšić, "Confidence regions and intervals in nonlinear regression", Mathematical Communications, vol.2, br. 1, str. 71-76, 1997. [Online]. Dostupno na: https://hrcak.srce.hr/1819. [Citirano: 24.02.2020.]

Sažetak
This lecture presents some methods which we can apply in
searching for confidence regions and intervals for true values of
regression parameters. The nonlinear regression models
with independent and identically distributed errors and L_p norm estimators are discussed.

Ključne riječi
nonlinear regression; confidence regions; confidence intervals; L_p norm

Hrčak ID: 1819

URI
https://hrcak.srce.hr/1819

Posjeta: 4.593 *